# SDR ASOA2013012302887

- Difficulty date: December 28, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POSTS RBL 18.0 INBD AND OTBD SIDE HAVE INDICATIONS NOTED APPROX .3" IN LENGTH 50 PERCENT FSH AT AFT FLANGE RADIUS FAILED NDT INSPECTION.  REMOVED VERTICAL POST AT FS 409.00+128, RBL 18.0 IAW SRM 51-42-06.  INSTALLED VERTICAL POST AT FS 409.00+128, RBL 18.0 IAW REO 601R-53-41-889.
